Quasinormal modes, stability analysis and absorption cross section for 4-dimensional topological Lifshitz black hole

González P.A.; Moncada, F.; Vasquez, Y

Más información

Título según WOS: Quasinormal modes, stability analysis and absorption cross section for 4-dimensional topological Lifshitz black hole
Título según SCOPUS: Quasinormal modes, stability analysis and absorption cross section for 4-dimensional topological Lifshitz black hole
Título de la Revista: The European Physical Journal C
Volumen: 72
Número: 12
Editorial: Springer
Fecha de publicación: 2012
Página de inicio: 1
Página final: 9
Idioma: English
URL: http://www.scopus.com/inward/record.url?eid=2-s2.0-84870582981&partnerID=40&md5=4af9666085f184ccbc52eb24bc81f32b
DOI:

10.1140/epjc/s10052-012-2255-z

Notas: ISI, SCOPUS